# SDR SIMA200233802

- Difficulty date: November 22, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CENTER SECTION OF THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED 15.25 BY 21.25 SECTION OF THE FORWARD DIGITAL BY CUTOUT.  FABRICATED A REPLACEMENT FORWARD DIGITAL CENTER SECTION.  FABRICATED TWO DOUBLERS AND SHIMS AND REPAIRED IAW EMB 145 (SRM 145/1142, CHAPTER 53, REV 20) 53-21-10 PARA 4, AND STANDARD SRM PRACTICES.  (M)
